Vol. 257, No. 1, 2012

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Weakly Krull domains and the composite numerical semigroup ring D + E]

Jung Wook Lim

Vol. 257 (2012), No. 1, 227–242
Abstract

Let D E be an extension of integral domains, Γ a numerical semigroup with Γ ⊊ ℕ0, Γ = Γ ∖{0} and R = D + E]. In this paper, we completely characterize when R is a weakly Krull domain, an AWFD or a GWFD. We also prove that R is never a WFD.

Keywords
numerical semigroup, D + E], weakly Krull domain
Mathematical Subject Classification 2010
Primary: 13A15, 13G05
Secondary: 13A02, 13B25, 13F05
Milestones
Received: 17 September 2011
Revised: 10 April 2012
Accepted: 16 April 2012
Published: 19 June 2012
Authors
Jung Wook Lim
Department of Mathematics
Sogang University
Seoul 121-742
South Korea